# SDR DALA2023072606053

- Difficulty date: July 21, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,961 hours, 44,922 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 667, CRACKED TERMINAL OF STRINGER NO. 14R STA 683 AT PASSENGER CABIN. CORRECTIVE ACTION: REPAIRED PER B757-200 SRM 51-70-11-0G PROCEDURE GENERAL FIG. 1. (LP 2877665)
